# SDR AU981120

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 81043138
- Condition: Fire
- Location: Galley
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

(AUS) FORWARD GALLEY OVEN CAUGHT FIRE DUE TO FOOD OIL SPILLED ONTO TRAY.  FIRE EXTINGUISHER DISCHARGED.
